Selecta Mathematica

, Volume 1, Issue 2, pp 265–323

Hyperbolic exterior differential systems and their conservation laws, part II

  • R. Bryant
  • P. Griffiths
  • L. Hsu
Article

DOI: 10.1007/BF01671567

Cite this article as:
Bryant, R., Griffiths, P. & Hsu, L. Selecta Mathematica, New Series (1995) 1: 265. doi:10.1007/BF01671567

Copyright information

© Birkhäuser Verlag 1995

Authors and Affiliations

  • R. Bryant
    • 1
  • P. Griffiths
    • 2
  • L. Hsu
    • 3
  1. 1.Department of MathematicsDuke UniversityDurhamUSA
  2. 2.Institute for Advanced StudyPrincetonUSA
  3. 3.School of MathematicsInstitute for Advanced StudyPrincetonUSA